# SDR CA150916008

- Difficulty date: September 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,578 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2211 · Autopilot Computer
- Part: Fmc
- Part number: B546CAM0104
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE DESCENT THE CREW EXPERIENCED A DUAL FMGC FAILURE.  APPROACH AND LANDING WAS UNEVENTFUL. SYS RESET ITSELF ONCE ACFT WAS ON THE GROUND.   RESOLUTION FMGC 1 AND 2 REPLACED AND TESTED SERVICE IAW AMM 22-83-34 PB401,
